I had a rough time with Cymbalta as well. I didn't take it very long but all of the research I did on it said you should be tapered off of it slowly or you will have unpleasant "discontinuation" symptoms.
Talk to your doctor about slowing down your taper.
It made my ex psycho. Literally. He was always angry at me. Obcessive.
They should taper you off and/or switch you to something else. They put my ex back on Lexapro.
Hi, I have been on Cymbalta 60gm for almost 7 years and when I lost my health insurance for a few years, it was extremely expensive to have cymbalta without insurance---14 pill for $80.00. So I know where you are coming from. The longest I went without is 4-5 days and I felt dizzy, empty minded, had to really think before talking, major sweating at night, and crying all day or most the day. I have heard antidepressants are the hardest to get off of. Maybe you should have your doctor lower the dose, then come off slowly. I think going cold turkey can be dangerous. Please call your doctor! Sorry but the withdrawals are unbearable . Hope this helps some-- call doctor!!! Please
Over a 12 yr period, I was on every type of antidepressant out there. I am no longer on any type of AD, but had the VERY WORST side effects when I was on Cymbalta.
It was given to me for chronic pain issues. Not only did it not work for those, it gave me so many other side effects, I could not wait to get off of it.